# SDR AWXA200601442

- Difficulty date: July 19, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 35,108 hours, 15,297 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110010
- Condition: Corroded
- Location: Fuselage
- Part time: 35,108 hours, 15,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION FOUND ON SEAT TRACK LOCATED FS 42 + 2", FS 42 + 17", FS 43 + 7", AND FS 45 + 17 RT INBOARD - Y 765 PASSENGER CABIN.  SEAT TRACK LOCATED BETWEEN FS 41 TO FS 47, - Y 765 PASSENGER CABIN WAS REPLACED IAW SRM A320 51-72-11 AND FASTENERS INSTALLED IAW SRM A320 51-42-11.
